Show simple item record

dc.contributor.authorAubad, Ali
dc.contributor.authorRowley, Peter; orcid: 0000-0002-3044-7271; email: peter.j.rowley@manchester.ac.uk
dc.date.accessioned2021-06-30T15:36:38Z
dc.date.available2021-06-30T15:36:38Z
dc.date.issued2021-05-16
dc.date.submitted2020-09-03
dc.identifierhttps://chesterrep.openrepository.com/bitstream/handle/10034/625095/373_2021_Article_2321.pdf?sequence=2
dc.identifierhttps://chesterrep.openrepository.com/bitstream/handle/10034/625095/373_2021_Article_2321_nlm.xml?sequence=3
dc.identifier.citationGraphs and Combinatorics, volume 37, issue 4, page 1345-1355
dc.identifier.urihttp://hdl.handle.net/10034/625095
dc.descriptionFrom Springer Nature via Jisc Publications Router
dc.descriptionHistory: received 2020-09-03, rev-recd 2021-03-31, accepted 2021-04-12, registration 2021-04-12, pub-electronic 2021-05-16, online 2021-05-16, pub-print 2021-07
dc.descriptionPublication status: Published
dc.description.abstractAbstract: Suppose that G is a finite group and X is a G-conjugacy classes of involutions. The commuting involution graph C(G, X) is the graph whose vertex set is X with x, y∈X being joined if x≠y and xy=yx. Here for various exceptional Lie type groups of characteristic two we investigate their commuting involution graphs.
dc.languageen
dc.publisherSpringer Japan
dc.rightsLicence for this article: http://creativecommons.org/licenses/by/4.0/
dc.sourcepissn: 0911-0119
dc.sourceeissn: 1435-5914
dc.subjectOriginal Paper
dc.subjectCommuting involution graphs
dc.subjectExceptional groups of Lie type
dc.subjectDisc structure
dc.titleCommuting Involution Graphs for Certain Exceptional Groups of Lie Type
dc.typearticle
dc.date.updated2021-06-30T15:36:38Z
dc.date.accepted2021-04-12


Files in this item

Thumbnail
Name:
373_2021_Article_2321.pdf
Size:
219.7Kb
Format:
PDF
Thumbnail
Name:
373_2021_Article_2321_nlm.xml
Size:
258.8Kb
Format:
XML

This item appears in the following Collection(s)

Show simple item record